Real algebraic morphisms represent few homotopy classes

J. Bochnak, W. Kucharz

Research output: Contribution to JournalArticleAcademicpeer-review

142 Downloads (Pure)

Abstract

We study the problem of representing homotopy classes of maps between real algebraic varieties of regular maps. © Springer-Verlag 2007.
Original languageEnglish
Pages (from-to)909-921
JournalMathematische Annalen
Volume337
Issue number4
DOIs
Publication statusPublished - 2007

Bibliographical note

MR2285743

Fingerprint

Dive into the research topics of 'Real algebraic morphisms represent few homotopy classes'. Together they form a unique fingerprint.

Cite this